It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

Red sploches & peeling on my feet


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 09-14-2017, 11:40 AM   #1
SHMILY
Senior Veteran
(female)
 
Join Date: Feb 2005
Location: East Texas
Posts: 873
SHMILY HB UserSHMILY HB User
Red sploches & peeling on my feet

Does the drug Ibrance cause any skin problems? I have red sploches on my feet. They will go away for a few days and then my feet will peel. I have little pains that shoot through my feet and my ankles will get inflamed and burn. What could be causing this?

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!